Facebook Pixel
EmpowHER Guest
Q: 

i was to have my periods on 10th feb but it was delayed and i had unprotected sex on 11th feb and i had i pill just after that.. is there anythng to worry?? i didnt get my periods yet.. plz help..

By Anonymous February 13, 2017 - 7:53am
 
Rate This

Add a Comment1 Comments

Guide

Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to our community for help.

Ihr Ipill, like all emergency contraceptives, prevents pregnancy by preventing ovulation. You took the pill the day after your period was due to start. Ovulation, in your case, happened about two weeks ago, so the pill would not have been effective.

Changes in the menstrual cycle are a reported side effect. The high dose of the hormone in the pill may have stopped your period from starting. If you do not have any bleeding within the next three weeks, test for pregnancy.

Consider speaking with your gynecologist sooner if this causes you concern.

Regards,
Maryann

February 13, 2017 - 9:15am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!